# SDR LBG2007F00001

- Difficulty date: December 19, 2006
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N288WS
- Make and model: Snias AS350B
- Aircraft serial: 2087
- Engine: Tmeca ARRIEL1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 35023501
- Condition: Chafed
- Location: Generator
- Part time: 1,399 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ON A TOUR FLIGHT THE PILOT LOST GENERATOR OUTPUT.  HE TURNED AROUND AND MADE A SAFE LANDING AT THE AIRPORT.  THE GENERATOR WIRES WERE RUBBING ON THE CARBON FIBER ENGINE COWLING AND SHORTED TO AIRFRAME GROUND.  THIS IS A PROBLEM WITH THE STC SH3324NM CONVERSION KIT TO ENGINE.  THERE IS NO MEANS TO CLAMP OR SECURE THE WIRE HARNESS AWAY FROM THE COWLING.  THE STC HOLDER SHOULD MODIFY THE STC WITH A METHOD OF CLAMPING THE WIRE HARNESS AWAY FROM THE COWLING.
